Journal article icon

Journal article

A lattice Boltzmann model for diffusion of binary gas mixtures that includes diffusion slip

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/fld.2549

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Journal:
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
Volume:
69
Issue:
1
Pages:
171-189
Publication date:
2012-05-10
DOI:
ISSN:
0271-2091
URN:
uuid:9734684c-8e35-4101-bda9-b21270e54c7e
Source identifiers:
331030
Local pid:
pubs:331030

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP